# SDR CA160113003

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 35,216 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31082822
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTED THAT THE LT OIL PRESSURE INDICATION WAS FLUCTUATING. WHEN THE AIRCRAFT LANDED WITH NO ISSUES THERE WAS OIL NOTED ON THE GROUND BEHIND THE EXHAUST ON THE GROUND. THE MAINTENANCE DEPARTMENT WAS NOTIFIED OF THE ISSUE AND WHEN THEY DID AN INSPECTION OF THE OIL LEAK IT WAS NOTED TO BE COMING FROM THE AFT OIL SCAVENGE PUMP AREA. THE COMPANY TURBINE SHOP WAS NOTIFIED OF THE ISSUE AND MAINTENANCE WAS TOLD TO CHANGE THE ENGINE AND FORWARD THE ENGINE TO THE SHOP FOR A REPAIR. THE INVESTIGATING OF THE ENGINE DETERMINED THAT THE AFT SCAVENGE PUMP DRIVE WAS SEIZED AND CAUSED THE OIL TO LEAK PAST THE SEAL.
